Parabolic equations with measurable coefficients II

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We prove the existence and uniqueness of solutions in Sobolev spaces to second-order parabolic equations in non-divergence form. The coefficients (except one of them) of second-order terms of the equations are measurable in both time and one spatial variables, and VMO (vanishing mean oscillation) in other spatial variables.

Original languageEnglish
Pages (from-to)534-548
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume334
Issue number1
DOIs
Publication statusPublished - 2007 Oct 1
Externally publishedYes

Fingerprint

Sobolev spaces
Parabolic Equation
Coefficient
Second Order Equations
Existence and Uniqueness of Solutions
Sobolev Spaces
Oscillation
Term
Form

Keywords

  • Second-order parabolic equations
  • Sobolev spaces
  • Vanishing mean oscillation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Parabolic equations with measurable coefficients II. / Kim, Doyoon.

In: Journal of Mathematical Analysis and Applications, Vol. 334, No. 1, 01.10.2007, p. 534-548.

Research output: Contribution to journalArticle

@article{7ef0afa3c9254146adabed4ed7cce3cc,
title = "Parabolic equations with measurable coefficients II",
abstract = "We prove the existence and uniqueness of solutions in Sobolev spaces to second-order parabolic equations in non-divergence form. The coefficients (except one of them) of second-order terms of the equations are measurable in both time and one spatial variables, and VMO (vanishing mean oscillation) in other spatial variables.",
keywords = "Second-order parabolic equations, Sobolev spaces, Vanishing mean oscillation",
author = "Doyoon Kim",
year = "2007",
month = "10",
day = "1",
doi = "10.1016/j.jmaa.2006.12.077",
language = "English",
volume = "334",
pages = "534--548",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Parabolic equations with measurable coefficients II

AU - Kim, Doyoon

PY - 2007/10/1

Y1 - 2007/10/1

N2 - We prove the existence and uniqueness of solutions in Sobolev spaces to second-order parabolic equations in non-divergence form. The coefficients (except one of them) of second-order terms of the equations are measurable in both time and one spatial variables, and VMO (vanishing mean oscillation) in other spatial variables.

AB - We prove the existence and uniqueness of solutions in Sobolev spaces to second-order parabolic equations in non-divergence form. The coefficients (except one of them) of second-order terms of the equations are measurable in both time and one spatial variables, and VMO (vanishing mean oscillation) in other spatial variables.

KW - Second-order parabolic equations

KW - Sobolev spaces

KW - Vanishing mean oscillation

UR - http://www.scopus.com/inward/record.url?scp=34249334299&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249334299&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2006.12.077

DO - 10.1016/j.jmaa.2006.12.077

M3 - Article

AN - SCOPUS:34249334299

VL - 334

SP - 534

EP - 548

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -